Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of high estradiol

Premium Questions

doctor1 MD

. Is there a risk of having side effect from taking too many Sudafed, and is there something that can counter the side effects? ...

doctor1 MD

I took 20mg estradiol valerate Depot 3 days ago and I m feeling nauseated, dry mouth , extreme exercise intolerance , body aches. I m happy that my testicles and sex drive shrunk though. Is all ...

doctor1 MD

What are the side effects of using metoprol, I have an irrreguralar heart beat, and high blood presser. ...

doctor1 MD

I need to speak to a Md who is knowledgeable in holistic cures for high blood pressure and the side effects of Benicar 20 mg ...

doctor1 MD

side effect of taking Carbamazepine? If so, how much can I expect it to impact my BG level? My daily ... Zyprexa , and have Bipolar disorder . We study 15,485 people who have side effects while taking ...

Public Forum Discussions

doctor1 MD

Should I be concerned that there are serious side effects taking yuvafem estradiol vaginal inserts ... s and it seems to be working. I m concerned about an increase in cancer and high blood pressure. ...

doctor1 MD

I have been taking 2mg of estradiol for the last 10 months. It seemed to help for a month or so but now the heat and sweating is back with a vengeance. I am on lots of other meds for blood pressure ...

doctor1 MD

iam 46 yrs of age with slight high cholestrol (Bad)and low good cholestrol, dr adviced rozavel 5 ...

doctor1 MD

psychiatric s visit, his blood pressure was high. Advice was to take his own reading for a week and report back to the psychiatrist. His most recent reading today was 156 over 103, which seems quite high to me ...

doctor1 MD

I am currently on Pristiq (100 mg). I do not have high blood pressure at this time, but am 53 years ... becomes high? ...

doctor1 MD

I am 71 years old I have copd , high blood pressure, and high cholesterol When on my meds all ... t walk I switched to doxazasin and I cant stop peeing in my pants If I take metoprolol what are the side ...

doctor1 MD

i got high on sunday, and now i feel horrible. Like i hate everyone around me and im all sad. And im stressing over the little things now. was this from the weed or something else? thanks. ...

doctor1 MD

I have been a high bp patient for over 20 years. Last 5 years or so have taken amlopres at. I read some where it leads to low sex drive and erectile dysfunction Is this true. pl advise ...

doctor1 MD

Hi , my 3 yr old daughter had high temperature of 102.. and Dr. prescribed Meftal P suspension for her. Then her temperature reduced. But she have some small red rashes on her body. Is it side effect ...

doctor1 MD

that my blood cholesterol is slightly high. But now he has stopped the first tablet and asked to continue the LUPIKRIL. Kindly advise me if to continue this tablet and are side effects in taking this? My age is 61 ...

Mobile Questions and Answers

doctor1 MD

Due to the high salt content water retention & edema in the body can occur. Maida is the portion of flour which do not contain enough vitamins and nutrients so nutritional deficiencies can occur! Choice is yours!

doctor1 MD

Hello, Welcome. There are certain side effects but not found in all the users. They are hormonal imbalance, high sugars in diabetics, lethargy, depression, fatty liver and liver injury, muscle tissue damages. Take care....

doctor1 MD

Hello, Welcome to HCM. When taken by mouth in high doses, creatine is POSSIBLY UNSAFE. There is some concern that it could harm the kidney, liver, or heart function. However, a connection between high doses and these negative effects has not been proven. Creatine can also cause stomach pain, nausea, diarrhea, and muscle cramping. Take care...